# SDR SWAA960872

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N74SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22674
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND CRACK IN BACKSIDE OF VALVE SUPPORT DOUBLER AT END OF NR 1 LT PANEL IN AFT CARGO COMPT, AT BS 946, LBL 20 , WL 238.  REPAIRED PER BOEING SRM.
